# SDR 39LA201301150023

- Difficulty date: January 7, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N61NH
- Make and model: Skrsky S61N
- Aircraft serial: 61474
- Aircraft time: 43,834 hours, 110,095 cycles
- Engine: Ge CT581402
- Engine time: 23,777 hours, 11,647 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Part number: 3307481
- Condition: Contaminated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE, THE NR 1 ENGINE CHIP LIGHT ILLUMINATED.  A RESET WAS ATTEMPTED WITH NO AFFECT.  ACFT DIVERTED FOR MX.  MX REMOVED THE CHIP DETECTOR AND CLEANED IT.  AFTER REINSTALLATION NO LIGHTS WERE INDICATED DURING OR AFTER RUN UP.
